Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Protected intercourse, taken birth control pills, missed pill, regular periods, feels tired and dizzy, nausea. Pregnant?

Is it at all possible for me to be pregnant? I ALWAYS use condoms , sometimes with spermicide and none of my condoms have ever broken. I take the birth control pill but I miss some of them or take some late. I got my regular, heavy, 5 day period which ended last Sunday. This week I have been VERY tired and INTENSELY dizzy. I am slightly nauseated and my breasts may feel slightly more sensitive than usual. Is it possible to get pregnant if a condom does not break and is it possible for me to be pregnant based on my situation?
Asked On : Thu, 29 Mar 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi, pregnancy is unlikely in your case as you are sure that your period was on time & of the usual pattern. Although you should be taking your pill regularly if you are not ready for a pregnancy. If you still have doubts you may go for a blood pregnancy test. Take care.
Answered: Thu, 29 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor